IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Electromagnetic Compatibility (EMCJ) [schedule] [select]
Chair Hideaki Sone (Tohoku Univ.)
Vice Chair Osami Wada (Kyoto Univ.)
Secretary Takehiro Morioka (AIST), Hideki Osaka (Hitachi Automotive Systems)
Assistant Yoshiki Kayano (Univ. of Electro-Comm.), Yusaku Katsube (Hitachi), Chie Sasaki (Panasonic)

Technical Committee on Microwaves (MW) [schedule] [select]
Chair Yohei Ishikawa (Kyoto Univ.)
Vice Chair Takao Kuki (Kokushikan Univ.), Kenjiro Nishikawa (Kagoshima Univ.), Kenichi Tajima (Mitsubishi Electric)
Secretary Junji Sato (Panasonic), Takuichi Hirano (Tokyo Inst. of Tech.)
Assistant Naoto Sekiya (Univ. of Yamanashi), Satoshi Ono (Univ. of Electro-Comm.)

Technical Committee on Electronics Simulation Technology (EST) [schedule] [select]
Chair Hideaki Kimura (NTT)
Vice Chair Shinichiro Ohnuki (Nihon Univ.), Akimasa Hirata (Nagoya Inst. of Tech.)
Secretary Yasuhide Tsuji (Muroran Inst. of Tech.), Yasuo Otera (Tohoku Univ.)
Assistant Atsushi Kezuka (ENRI), Kenji Taguchi (Kitami Inst. of Tech.)

Technical Meeting on Electromagnetic Compatibility (IEE-EMC) [schedule] [select]
Chair Ken Kawamata (Tohoku-gakuin Univ.)
Secretary Tomoo Ushio (Osaka Univ.), Hidenori Sekiguchi (NMRI)
Assistant Yu-ichi Hayashi (Tohoku-gakuin Univ.)

Conference Date Thu, Oct 20, 2016 08:55 - 17:45
Fri, Oct 21, 2016 08:55 - 16:15
Topics Microwave, Electromagnetic simulation, EMC, etc. 
Conference Place Aobayama Campus, Tohoku University 
Address 6-6-05, Aramaki-Aza-Aoba, Aoba-ku, Sendai, 980-8579, Japan
Transportation Guide http://www.tohoku.ac.jp/en/about/map_directions.html
Contact
Person
Prof. Masahiro Yamaguchi
+81-22-795-7077
Sponsors This conference is technical co-sponsored by IEEE EMC Society Sendai Chapter, IEEE EMC Society Japan Joint Chapter, IEEE MTT-S Japan Chapter, IEEE MTT-S Kansai Chapter and IEEE MTT-S Nagoya Chapter.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, Oct 20 AM  EMCJ1
08:55 - 10:15
  08:55-09:00 Opening Address ( 5 min. )
(1)
EMCJ
09:00-09:25 Analysis of crosstalk between microstrip lines placed on both sides of a ground slot EMCJ2016-60 MW2016-92 EST2016-56 Teruo Tobana, Takayuki Sasamori, Yoji Isota (Akita Pref. Univ.)
(2)
EMCJ
09:25-09:50 Results of EMC round robin test on emission and immunity test.
-- (2) Radiated immunity round robin test --
EMCJ2016-61 MW2016-93 EST2016-57
Yoshitsugu Okuda, Masahiro Inoue (KEC), Hiro Shida (Tokin), Hisashi Ninomiya (Roland), Kenji Masaoka (KEC), Minoru Yamanaka (UL), Osami Wada (Kyo Dai)
(3) 09:50-10:15  
  10:15-10:30 Break ( 15 min. )
Thu, Oct 20 AM  MW1
10:30 - 12:10
(4)
MW
10:30-10:55 1.4 deg.-rms 6-bit Vector-Sum Phase Shifter for High SHF Wide-Band Massive MIMO in 5G EMCJ2016-62 MW2016-94 EST2016-58 Takaya Maruyama, Koji Tsutusumi, Eiji Taniguchi, Mitsuhiro Shimozawa (Mitsubishi Electric corp.)
(5)
MW
10:55-11:20 4-Channel Transmit/Receive RF Core-Chip for High SHF Wide-band Massive MIMO in 5G EMCJ2016-63 MW2016-95 EST2016-59 Wataru Yamamoto, Koji Tsutsumi, Takaya Maruyama, Takanobu Fujiwara, Ichiro Somada, Tatsuya Hagiwara, Eiji Taniguchi, Mitsuhiro Shimozawa (Mitsubishi Electric Corp.)
(6)
MW
11:20-11:45 An RF Frontend Amplifier Module for High SHF Wide-band Massive MIMO in 5G EMCJ2016-64 MW2016-96 EST2016-60 Keigo Nakatani, Shintaro Shinjo, Yuji Komatsuzaki, Jun Kamioka, Ryota Komaru, Hideyuki Nakamizo, Miyawaki Katsumi, Koji Yamanaka (Mitsubishi Electric)
(7)
MW
11:45-12:10 A Method for Reducing a Coupling between Feed Lines of an Array Antenna EMCJ2016-65 MW2016-97 EST2016-61 Akimichi Hirota, Hikaru Watanabe, Naofumi Yoneda, Moriyasu Miyazaki (Mitsubishi Electric Corp.)
  12:10-13:25 Lunch Break ( 75 min. )
Thu, Oct 20 PM  EST1
13:25 - 14:40
(8)
EST
13:25-13:50 Dependency of Transmission Characteristic of Shielded-Flexible Printed Circuits for Differential-Signaling on Thickness of Conductive Shield EMCJ2016-66 MW2016-98 EST2016-62 Yoshiki Kayano (UEC), Hiroshi Inoue (The Open Univ.)
(9)
EST
13:50-14:15 On acceleration of risk evaluation simulation for heat stroke EMCJ2016-67 MW2016-99 EST2016-63 Wataru Nishio, Akimasa Hirata (NIT), Daisuke Sasaki, Takeshi Yamashita, Ryusuke Egawa (Tohoku Univ.)
(10)
EST
14:15-14:40 Development of heat risk assessment method consideing the dependence of ambient temperature on height direction EMCJ2016-68 MW2016-100 EST2016-64 Kazuya Kojima, Wataru Nishio, Akimasa Hirata (NIT), Ryusuke Egawa (Tohoku Univ.)
  14:40-14:55 Break ( 15 min. )
Thu, Oct 20 PM  MW2
14:55 - 16:35
(11)
MW
14:55-15:20 C-Band GaN Diode Rectifier for HySIC MPT System EMCJ2016-69 MW2016-101 EST2016-65 Satoshi Yoshida (Kagoshima Univ.), Akihira Miyachi (JAXA), Ryoko Kishikawa, Masahiro Horibe (AIST), Kenjiro Nishikawa (Kagoshima Univ.), Shigeo Kawasaki (JAXA)
(12)
MW
15:20-15:45 Fundamental Study on Effect of Numerical Calculation Result When Applying the Variational Method for Estimation of Complex Permittivity for Liquids via the Coaxial-probe method EMCJ2016-70 MW2016-102 EST2016-66 Kouji Shibata, Masaki Kobayashi (Hachinohe Inst. of Tech.)
(13)
MW
15:45-16:10 A 2GHz Band Ultra Small Balun Composed of N Coupled Transmission Lines Using CMOS Process EMCJ2016-71 MW2016-103 EST2016-67 Kazuma Terajima, Kenichi Fujii, Tadashi Takagi, Kazuo Tsubouchi (WTI), Kazuo Tsubouchi, Suguru Kameda, Noriharu Suematsu (Tohoku Univ.)
(14)
MW
16:10-16:35 A Study of Operational Frequencies of the Millimeter-Wave Antenna for In-Body/Out-Body Communication EMCJ2016-72 MW2016-104 EST2016-68 Takuto Saito, Mizuki Motoyoshi, Suguru Kameda, Noriharu Suematsu (Tohoku Univ.)
  16:35-16:50 Break ( 15 min. )
Thu, Oct 20 PM  EMCJ2
16:50 - 17:45
(15)
EMCJ
16:50-17:40 [Special Talk]
Evaluation of the influence on communications of the electromagnetic noise caused by energy-saving apparatus EMCJ2016-73 MW2016-105 EST2016-69
Shinobu Ishigami (Tohoku-gakuin Univ.)
  17:40-17:45 Closing Address ( 5 min. )
  18:00-20:00 Banquet ( 120 min. )
Fri, Oct 21 AM  EMCJ3
08:55 - 10:15
  08:55-09:00 Opening Address ( 5 min. )
(16)
EMCJ
09:00-09:25 Attempt for Determining Cryptographic Circuit Blocks Leaking Side-Channel Information Based on Internal Current Source
-- Examination with FPGA Implementation of AES Circuits --
EMCJ2016-74 MW2016-106 EST2016-70
Kengo Iokibe, Naoki Kawata, Yusuke Yano, Hiroto Kagotani, Yoshitaka Toyota (Okayama Univ.)
(17)
EMCJ
09:25-09:50 Influence of ground line position in 3-wires power line to signal transmission characteristics EMCJ2016-75 MW2016-107 EST2016-71 Satoshi Mizue, Nobuo Kuwabara (KIT)
(18) 09:50-10:15  
  10:15-10:30 Break ( 15 min. )
Fri, Oct 21 AM  EST2
10:30 - 11:45
(19)
EST
10:30-10:55 Education Material of Electricity and Magnetism using MATLAB EMCJ2016-76 MW2016-108 EST2016-72 Takuichi Hirano, Jiro Hirokawa (Tokyo Tech.)
(20)
EST
10:55-11:20 Study on Topology Optimization of Optical Waveguide Devices Considering Polarization Dependence EMCJ2016-77 MW2016-109 EST2016-73 Yasuhide Tsuji, Hiroyuki Chida (Muroran Inst. Tech.), Takashi Yasui, Koichi Hirayama (Kitami Inst. Tech.)
(21)
EST
11:20-11:45 A study on optimization of few-mode fiber based on function expansion method. EMCJ2016-78 MW2016-110 EST2016-74 Jin Nishimoto, Yasuhide Tsuji (Muroran Inst. Tech.)
  11:45-13:00 Lunch Break ( 75 min. )
Fri, Oct 21 PM  MW3
13:00 - 14:15
(22)
MW
13:00-13:25 An Image Rejection Type Ku-Band Direct RF Undersampling CMOS Receiver EMCJ2016-79 MW2016-111 EST2016-75 Keita Norishima, Tomokazu Koizumi, Mizuki Motoyoshi, Suguru Kameda, Noriharu Suematsu (Tohoku Univ.)
(23)
MW
13:25-14:15 [Invited Lecture]
Communication Way in the 2016 Kumamoto Earthquake
Yoshitada Iyama (NIT, Kumamoto College)
  14:15-14:30 Break ( 15 min. )
Fri, Oct 21 PM  EMCJ4
14:30 - 16:15
(24)
EMCJ
14:30-14:55 S-parameter estimation method for multi-port circuit using T parameters of fixture
-- the number of ports of the measurement and multi-port circuit is not equal --
EMCJ2016-80 MW2016-112 EST2016-76
Yuuya Kojima, Toshikazu Sekine, Yasuhiro Takahashi (Gifu Univ.)
(25)
EMCJ
14:55-15:20 Electromagnetic analysis of permittivity effect on magnetic near field suppression of Co-Zr-Nb film EMCJ2016-81 MW2016-113 EST2016-77 Jingyan Ma, Hanae Aoki, Masahiro Yamaguchi (Tohoku Univ.)
(26)
EMCJ
15:20-15:45 Broadband Characteristics of the Quasi-distributed Constant Line Filter with Multiple Magnetic Core EMCJ2016-82 MW2016-114 EST2016-78 Yusuke Ohdaira, Koki Harada, Shigeyoshi Yoshida (NEC TOKIN), Toshiro Sato (Shinshu Univ.)
(27)
EMCJ
15:45-16:10 A Study on Two-layered Patch Array Wave Absorber and Its Operation Frequency Design EMCJ2016-83 MW2016-115 EST2016-79 Hiroshi Yoshiizumi, Ryosuke Suga (Aoyama Gakuin Univ.), Kiyomichi Araki (Tokyo Tech.), Osamu Hashimoto (Aoyama Gakuin Univ.)
  16:10-16:15 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Special TalkEach speech will have 45 minutes for presentation and 5 minutes for discussion.
Invited LectureEach speech will have 45 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
EMCJ Technical Committee on Electromagnetic Compatibility (EMCJ)   [Latest Schedule]
Contact Address Yoshiki Kayano (Univ. of Electro-Comm.)
emcj 
MW Technical Committee on Microwaves (MW)   [Latest Schedule]
Contact Address Naoto Sekiya (Yamanashi Univ.)
TEL: +81-55-220-8393
E-: n
or Junji Sato (Panasonic)
TEL: +81-50-3686-6073, FAX: +81-45-934-8765
E-: ujunpac 
EST Technical Committee on Electronics Simulation Technology (EST)   [Latest Schedule]
Contact Address Yasuhide Tsuji (Muroran Institute of Technology)
est- 
IEE-EMC Technical Meeting on Electromagnetic Compatibility (IEE-EMC)   [Latest Schedule]
Contact Address Yu-ichi Hayashi (Tohoku-gakuin Univ.)
-i-in 


Last modified: 2016-09-30 17:45:13


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to EMCJ Schedule Page]   /   [Return to MW Schedule Page]   /   [Return to EST Schedule Page]   /   [Return to IEE-EMC Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan